Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 1999, Volume 227, Pages 75–77 (Mi tm546)  

This article is cited in 2 scientific papers (total in 2 papers)

Estimates for Certain Integral Operators

O. V. Besov


Full text: PDF file (114 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 1999, 227, 70–72

Bibliographic databases:
UDC: 517
Received in June 1998

Citation: O. V. Besov, “Estimates for Certain Integral Operators”, Investigations in the theory of differentiable functions of many variables and its applications. Part 18, Collection of papers, Trudy Mat. Inst. Steklova, 227, Nauka, MAIK Nauka/Inteperiodika, M., 1999, 75–77; Proc. Steklov Inst. Math., 227 (1999), 70–72

Citation in format AMSBIB
\Bibitem{Bes99}
\by O.~V.~Besov
\paper Estimates for Certain Integral Operators
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~18
\bookinfo Collection of papers
\serial Trudy Mat. Inst. Steklova
\yr 1999
\vol 227
\pages 75--77
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm546}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1784306}
\zmath{https://zbmath.org/?q=an:0990.47040}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1999
\vol 227
\pages 70--72


Linking options:
  • http://mi.mathnet.ru/eng/tm546
  • http://mi.mathnet.ru/eng/tm/v227/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
    2. O. V. Besov, “Interpolation of Spaces of Functions of Positive Smoothness on a Domain”, Proc. Steklov Inst. Math., 312 (2021), 91–103  mathnet  crossref  crossref  isi  elib
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:354
    Full text:86
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021